About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 785078, 9 pages
http://dx.doi.org/10.1155/2013/785078
Research Article

Existence Results for Fractional Differential Equations with Separated Boundary Conditions and Fractional Impulsive Conditions

1Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China
2School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 6 March 2013; Accepted 14 July 2013

Academic Editor: Stanislaw Migorski

Copyright © 2013 Xi Fu and Xiaoyou Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at Zentralblatt MATH · View at MathSciNet
  5. Z. Luo and J. J. Nieto, “New results for the periodic boundary value problem for impulsive integro-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2248–2260, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. Liu and J. Liang, “A class of boundary value problems for first-order impulsive integro-differential equations with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 477–486, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. He and J. Yu, “Periodic boundary value problem for first-order impulsive ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 67–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Zhang, “Boundary value problem for first order impulsive functional integro-differential equations,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2442–2450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Wei, X. Xiang, and Y. Peng, “Nonlinear impulsive integro-differential equations of mixed type and optimal controls,” Optimization, vol. 55, no. 1-2, pp. 141–156, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Wang, “Existence results for fractional functional differential equations with impulses,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 85–101, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Benchohra, S. Hamani, J. J. Nieto, and B. A. Slimani, “Existence of solutions to differential inclusions with fractional order and impulses,” Electronic Journal of Differential Equations, vol. 2010, no. 80, pp. 1–18, 2010. View at Zentralblatt MATH · View at MathSciNet
  13. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Liu and X. Li, “On the controllability of impulsive fractional evolution inclusions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 167–182, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Cao and H. Chen, “Some results on impulsive boundary value problem for fractional differential inclusions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2011, no. 11, pp. 1–24, 2011. View at Zentralblatt MATH · View at MathSciNet
  18. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. L. Guo and J. Wei, “Impulsive problems for fractional differential equations with boundary value conditions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3281–3291, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Tai and S. Lun, “On controllability of fractional impulsive neutral infinite delay evolution integrodifferential systems in Banach spaces,” Applied Mathematics Letters, vol. 25, no. 2, pp. 104–110, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Wang, “Existence of solutions for nonlinear impulsive higher order fractional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2011, no. 80, pp. 1–12, 2011. View at MathSciNet
  23. C. Bai, “Existence result for boundary value problem of nonlinear impulsive fractional differential equation at resonance,” Journal of Applied Mathematics and Computing, vol. 39, no. 1-2, pp. 421–443, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. N. Kosmatov, “Initial value problems of fractional order with fractional impulsive conditions,” Results in Mathematics, vol. 63, no. 3-4, pp. 1289–1310, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Fečkan, Y. Zhou, and J. R. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. R. Wang, Y. Zhou, and M. Fečkan, “On recent developments in the theory of boundary value problems for impulsive fractional differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3008–3020, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. B. Ahmad and S. K. Ntouyas, “A note on fractional differential equations with fractional separated boundary conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 818703, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. Ahmad and S. K. Ntouyas, “Fractional differential inclusions with fractional separated boundary conditions,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 362–382, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  30. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1974. View at MathSciNet